# SDR SIMA20140614001

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 29,010 hours, 26,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP EMER LIGHTS AT ROW 9 & 10 INOPERATIVE.  DEFERRED IAW MEL 33-20.  REPLACED FLOOR STRIP EMER LIGHTS AT ROW 9 & 10 IAW AMM 33-50-12 OPERATIONS CHECKED GOOD.
